# SDR 95FDEA01736

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell Skin
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR O494, FOUND CORROSION ON TOP SIDE OF LOWER FUEL CELL SKIN RBL 41 WL 162.5 BS 870.  REMOVED CORROSION FROM TOP SIDE OF LOWER FUEL CELL SKIN RBL 41 WL 162.5 BS 870.  FOUND TO BE OUT OF LIMITS PER FEDEX SRM 51-30-1 AND REPAIRED PER EA 7-5730-26153.
